# SDR AALA2009032500001

- Difficulty date: March 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 54,673 hours, 28,145 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CENTER FUEL TANK BOOST INOPERATIVE. RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER TANK PUMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
